# SDR ERAA060600

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6898782
- Condition: Pitted
- Location: Second Stage
- Part time: 713 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WHEEL INSTALLED AND REMOVED FROM AIRCRAFT 9-14-99 DUE TO PITTS AND FLAKING ON BLADES.
